Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sweetshotpfhs

Can I take NO-Explode while on Accutane?

Recommended Posts

I'm currently on my 4th month of Accutane, and I'm doing 20 mg/day. Now that I'm on summer vacation, I'm really planning on spending a lot of time in the weight room, and recently I've had a problem of just being motivated to lift. I've heard that NO-Explode works wonders for energy and intensity during lifts. Is it safe for me to take while on Accutane?

Link to comment
Share on other sites

i guess not huh?

I have no idea honestly. Probably depends. I bet some people could take it no problem while others it would not be a good idea, kinda like alcohol. Best bet is to hold off and ask your derm.

Link to comment
Share on other sites

lol, i had to sign in to reply to this message cauz i saw it last night and am suprised noone replied.. anyways, i used it throughout my entire course. i take about 2 1/2 scoops.. i used it about 3 times a week, sometimes a little less...im about a month a half post-tane, and it didn't effect me at all.. thats just from my personal experience.

Link to comment
Share on other sites

First off, I'd ask why you're taking such a worthless overpriced product as NO Explode when you could get the same effect from some arginine and a couple of caffiene pills.

But other than that, no, it won't effect you...the only thing I can think of it maybe it might make you more prone to nose bleeds. But that's just speculation.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×